answersLogoWhite

Top Answer
User Avatar
Wiki User
Answered
2010-04-11 18:24:02
2010-04-11 18:24:02

This is normal on the morning after pill but it is not normal on birth control, unless this is your first period on birth control then you may experience a lighter than normal period for you.

001
๐Ÿฆƒ
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0

Related Questions


This is normal & is caused by doubling up your BC dose after missing one pill.


The bleeding will not have been caused by you taking the pill a day late. If you have been bleeding for a month, I would advise that you urgently sought the help of a medical professional


can you start to bleed after just taking one contraceptive pill?


Some women bleed every time they miss one pill. If that's a problem for you, a change in pill brands may help. But if you're missing so often that you had to ask this question, you might be better off considering a method that doesn't require you to remember something every day.



yes but usually if you miss more than one and take them two a day til you catch up you'll spot bleed for a couple of days from my experience.



Yes! Side effect of the BCP is lighter periods.


Yes, it is normal to get a withdrawal bleed if you miss a pill.On the pill you do not menstruate, the bleeding you experience is a withdrawal bleeds caused by the drop in synthetic hormones when going from active to inactive pills. At any point when there is a drop in synthetic hormones, such as missing a pill, it can trigger your withdrawal bleed.


No, you can't start your period with a birth cotrol pill. Birth control pills work to suppress your menstrual cycles so you don't ovulate, thus you don't menstruate - the bleeding women get on the pill is a withdrawal bleed, not menstruation. The pill works because it is taken every day to suppress normal hormonal changes, takig one pill will have very little effect on your cycles and certainly wouldn't cause your period to start when it's not due.


NO if you missed the first pill of your second week you need to take 2 pills for each day that you skipped the pill. if you missed more than one day in between pills take 2 pills then one a day for a week so that you are protected again


If you're talking about your period, it's totally normal and there's nothing to worry about.


Most gynos will tell you to take the missed pill with your normal pill the next night, and that if you had unprotected sex the day you missed the pill, that you should consider a precautionary medication like Plan B.



When you say pill, do you mean the normal contraceptive pill, or the morning after pill? If normal one so long as you have taken it regulary as prescribed you will be fine. If you have only just started taking it, i.e in last week or so, then it is still risky. The morning after pill is the best option in this case and is quite reliable.


yes it is vary normel i have that to its just fine good luck


If you lost the last pill of a twenty one day pack, you should take your 7 day break as normal but use additional contraception for the next 7 days. You may have a period and at the end of the 7 day break, commence your new packet of pills immediately.


You get nosebleeds from reasons like if you pick it, or it can bleed if one of your blood vessels are weaker than normal. You get nosebleeds from reasons like if you pick it, or it can bleed if one of your blood vessels are weaker than normal.


You bleed at the beginning, not the end of your cycle. Day one of the menstrual cycle is the first day of your period.


If you forget to take your birth control pill, don't take two to make up for the one you forgot! Start fresh the next day. Try to take them at the same time everyday also. Your less likely to spot bleed or start spotting when you forget your pill.


what does it meam when you have a one day period that is very light while on the mini pill


Providing you take one pill every day then its ok.


That is normal. The real bleeding should not start until you have taken Mifepristone.


If you miss a pill after your 7 day break, the best thing to do is take the one you missed with the one you are due to take.


yes, sometimes it can cause you to bleed twice in one month



Copyright ยฉ 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.